# SDR DALA2023091207475

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 109,023 hours, 16,138 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0194 -ATO- DUE TO TO CONFIG WARNING FOR FLAPS AT APPROX. 70 KTS. CORRECTIVE ACTION: MULTIPLE L/E SLAT PROX SENSORS AND LT EICAS COMPUTER BEING REPLACED. REPLACED PSEU. HIGH POWER RUN, OPS CHECK NML. PREPPING FOR POSSIBLE VF. (4511880)
